# SDR ALG2002F00013

- Difficulty date: February 4, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061J175W216A
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM, DEFECT FOUND DURING UNSCHEDULED MAINTENANCE.  SOCKET CRACKED.
